# SDR 03FDEA00007

- Difficulty date: January 8, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727-200
- Aircraft serial: 21492
- Aircraft time: 36,783 hours, 23,240 cycles
- Engine: Pwa JT8D1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME, BS 950C STR 26L.  REPAIR FRAME IAW SRM.
